Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19529
Title: AN EMPIRICAL ESTIMATE OF THE DIFFUSION RATE OF OXYGEN IN DIOPSIDE
Authors: SHARP, ZD
JENKIN, GRT
First Published: 1-Jan-1994
Publisher: BLACKWELL SCIENCE INC
Citation: JOURNAL OF METAMORPHIC GEOLOGY, 1994, 12 (1), pp. 89-97
DOI Link: 10.1111/j.1525-1314.1994.tb00005.x
ISSN: 0263-4929
Links: http://hdl.handle.net/2381/19529
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.